Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COVIDIEN SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COVIDIEN SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number
86451
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
08/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Malfunctioning endotracheal tube (ett) in three different patients on same night shift.Patients were intubated with the ett, and after placement, a cuff leak was identified in each patient.
New Search
Submit an Adverse Event Report
Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer
(Section D)
COVIDIEN
6135 gunbarrel ave
boulder CO 80301
MDR Report Key
20333170
Report Number
20333170
Device Sequence Number
9628845
Product Code
BTR
UDI-Device Identifier
30884522000479
UDI-Public
(01)30884522000479
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
08/26/2024
Report Date
(Section F)
08/26/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
86451
Device Catalogue Number
86451
Device Lot Number
24F1151JZX
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Date Report to Manufacturer
09/30/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/30/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
46 YR
Patient Sex
Male
Patient Weight
107 KG
Date Report Sent to FDA
08/26/2024